Previous |  Up |  Next

Article

References:
[1] Vrkoč I.: Extension of the averaging method to stochastic equations. Czech. Mat. J. 16 (91) 1966, p. 518-544. MR 0205318
[2] Kurzweil J.: Exponentially stable integral manifolds, averaging principle and continuous dependence on a parameter. Czech. Mat. J. 16 (91) 1966, p. 380-423. MR 0206440 | Zbl 0186.47701
[3] Krzyżański M.: Evaluations des solutions de l'équation linéaire du type parabolique à coefficients non bornés. Ann. Polon. Math. 11 1962, 253-259. MR 0151725 | Zbl 0171.07801
[4] Krzyżański M.: Une propriété des solutions de l'équation linéaire du type parabolique à coefficients non bornés. Ann. Polon. Math. 12 1962, 209-211. MR 0144086 | Zbl 0106.07302
[5] Эйдельман С. Д.: Параболические системы. Издат. Наука Москва 1964. Zbl 1117.65300
[6] Дынкин Е. Б.: Марковские процессы. Гос. Изд. Физ.-Мат. Лит. Москва 1963. Zbl 1145.93303
Partner of
EuDML logo